# SDR EVCA202503250001

- Difficulty date: March 19, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N327AE
- Make and model: Bell 206L-3
- Aircraft serial: 51365
- Aircraft time: 10,362 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206033107121S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH FS 145 & STIFFENER CLIP CRACKED
